Posted By Mariah on February 28, 1999 at 23:23:15:
In Reply to: COREG SIDE EFFECTS-FATIGUE posted by REX DALE SMITH on February 28, 1999 at 13:01:56:
I HAD TO STOP TAKING COREG BECAUSE OF THE SIDE EFFECT OF FATIGUE
THAT WAS CONSTANTLY PRESENT. DURING THE INITIAL PHASING IN OF
COREG I HAD SEVERE PROFOUND FATIGUE. THE SEVERITY FINALLY DECREASED
BUT NEVER TO AN ACCEPTABLE LEVEL.
THE INFORMATION ON THE DRUG LISTS FATIGUE AND TIRENESS AS SIDE
EFFECTS BUT SUGGESTS THAT IT IS NOT SIGNIFICANT.
IS THERE INFORMATION ON THIS SIDE EFFECT OR OTHERS THAT HAVE HAD
TO STOP TAKING COREG BECAUSE OF THE SIDE EFFECTS OUT WEIGHTING
REX DALE SMITH
I have been taking Coreg for 3 months,I am at the maximum dosage for my size
which is 50mg/day.The Improvement I have seen has been dramatic .
My heart is no longer beating out of control ,that in itself feels good.
But I am always weary with bouts of energy that cause me to overdo my
activities. and then my muscles ache all over. Does anyone feel a weakness
in the legs and a deep chest pain that seems to linger?
I would rather continue taking the medication and not lose hope for my future.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.